ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Random sequential multilayer deposition of different‐sized k mers on a one dimensional infinite substrate

Bhattacharjee, Biplab and Rangarajan, SK (1993) Random sequential multilayer deposition of different‐sized k mers on a one dimensional infinite substrate. In: Journal of Chemical Physics, The, 99 (11). pp. 8897-8907.

[img] PDF
Random.pdf - Published Version
Restricted to Registered users only

Download (765Kb) | Request a copy
Official URL: http://jcp.aip.org/resource/1/jcpsa6/v99/i11/p8897...

Abstract

Kinetics of random sequential, irreversible multilayer deposition of macromolecules of two different sizes on a one dimensional infinite lattice is analyzed at the mean field level. A formal solution for the corresponding rate equation is obtained. The Jamming limits and the distribution of gaps of exact sizes are discussed. In the absence of screening, the jamming limits are shown to be the same for all the layers. A detailed analysis for the components differing by one monomer unit is presented. The small and large time behaviors and the dependence of the individual jamming limits of the k mers and (k−1) mers on k and the rate parameters are analyzed.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to American Institute of Physics.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 24 Feb 2011 05:02
Last Modified: 24 Feb 2011 05:02
URI: http://eprints.iisc.ernet.in/id/eprint/35721

Actions (login required)

View Item View Item